# SDR SIMA200612501

- Difficulty date: May 2, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N847AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145707
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 12306513009
- Condition: Vibrates
- Location: Fuselage
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CLIMB HEARD A LOUD POPPING SOUND AT 16,100 AND 30,500.  ON DESCENT INTO CVG, SOUND AGAIN AT ALTITUDES 26,000, 18,000, 13,400, 10900, 6,700, 4,400, AND 3,200.  INSPECTED AND FERRIED AIRCRAFT TO SAW FOR REPAIR.  REPAIRED OIL CANNING OF SKIN BETWEEN FRAMES 8 AND 9 AND BETWEEN STRINGER 15L AND 17L BY BONDING IN AN INTERNAL DOUBLER IAW EO EM-53-643.  RELEASED AIRCRAFT FOR FUNCTIONAL CHECK FLIGHT AND FOUND SATISFACTORY.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
